# SDR 08FDEA00839

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974527242
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 49R HAS CORROSION ON THE LOWER RADIUS 6" AFT OF FRAME 65.   REMOVED CORROSION IAW SRM 51-74-10.   REMOVED FASTENERS TO F.O.M. ORIGINAL MATERIAL THICKNESS 0.092.  MATERIAL REMOVED 0.004.  MATERIAL REMAINING 0.088.  FOUND TO BE WITHIN LIMITS IAW SRM 53-10-00.   ALODINED IAW SRM 51-21-10.  PRIMED & PAINTED IAW SRM 51-23-10.  INSTALLED FASTENERS IAW SRM 51-40-21.
